# SDR DALA1105193119

- Difficulty date: January 21, 2011
- Submitted: January 25, 2011
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 28,833 hours, 14,453 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND THE EMERGENCY PATH LIGHT AT ROW 11ABC INOPERATIVE.  MX REPAIRED A LOOSE WIRE AND FUNCTIONAL CHECK WAS NORMAL.  ACFT RETURNED TO SERVICE.
